Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have irregular periods. Was prescribed Provera. Have brown spotting for 25 days. Advice?

Hi, I m 28years old. I have light brown blood spots when was same last month & stay 25days (from 8th dec12 to 1st jan13)after that heavy periods for 16 days (from 2nd jan13 to 18thjan13). I have irregular periods & I was on provera . but in sept 2012 doc gave me provera & clomid50mg for 5 days..i just ate for one month & I ovulated and in oct I got my periods without provera & I didn t take provera in nov2012 and didn t get my periods in Nov12. pls advice me what should I do? is it normal or any problem ?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
PROVERA's ingredient is medroxyprogesterone , as this prevents follicular maturation and ovulation in women.
As your menstruation is not regular so this is the main cause of concern .
Consult aGynaecologist and get his opinion.
Get in ultrasound of ovaries to rule out any cyst , uterus, cervix , tubes .
Blood for hormonal imbalance.
good luck.
dr. het
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor